# SDR SWAA2022020366836

- Difficulty date: February 3, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737
- Aircraft serial: 29838
- Aircraft time: 62,392 hours, 36,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT OVERWING EMERGENCY EXIT LIGHTED SIGN INOP / [01] RELAMPED OPS CK GOOD
